# SDR FDEA202101220174

- Difficulty date: January 22, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 87,503 hours, 21,427 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: ARC0154501
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING INBOARD FLAP OUTBOARD FORWARD HINGE FITTING BORE INBOARD FACE   FOUND WITH CORROSION CORROSION AT LEFT HAND WING INBOARD FLAP OUTBOARD FORWARD HINGE FITTING BORE   INBOARD FACE REWORKED AND FOUND WITHIN LIMIT AS PER MD-11 CMM 57-44-07. REPAIR   CLASSIFIED AS MINOR PER GMM 6-2-100.
